According to the Centers for Disease Control and Prevention Acetyl Fentanyl is 5 times more potent than heroin. The drug can be combined with heroin to make it stronger or even be sold in pills disguised as oxycodone. Some may believe they have purchased heroin and receive Acetyl Fentanyl instead. If a person overdoses, they look as if they have overdosed on heroin: lethargic and disoriented, shallow breathing, a slow heart rate and low blood pressure. So if someone overdoses and does not respond to the standard treatment for opioid overdose, which is naloxone, doctors may consider that Acetyl Fentanyl might be what they are dealing with. A larger dose of naloxone could save a person who has overdosed on Acetyl Fentanyl. A Street Name for Acetyl Fentanyl is “China White Phantom.” China White is a street name for pure heroin. In May of 2013 there were 10 overdose deaths linked to this drug. We have synthetic Marijuana which is called Spice and we have synthetic Cocaine which is called Bath Salts, and now we have synthetic Heroin which is Acetyl Fentanyl.
LiveScience August 20, 2014, Medscape May 2013